# SDR AALA200802395A

- Difficulty date: October 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- Aircraft time: 75,698 hours
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Display
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BOS INFLIGHT - DURING CLIMB AT 300 FEET ALTERNATE ALERT WINDOW WENT BLANK.  AUTOPILOT AND AUTO THROTTLE ONE AND TWO INOPERATIVE.  CIRCUIT BREAKER POPPED.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  FOUND WIRING FAULTS.  REPAIRED SHORTED WIRE IN AFT ACCESSORY COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
